# SDR CALA2023081602538

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: R/H Wing I/B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SUPPORT TASK- R/H WING I/B FLAP I/B LOWER SURFACE DENTS DOT 49-0 19. W/C:69171 REPAIRED R/H WING I/B FLAP I/B LOWER SURFACE IAW SRM 57-52-00-30 0-095 FIG 1. W/C:69171
